# SDR IPXA13579184

- Difficulty date: May 28, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 22,160 hours, 13,775 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182N30023
- Condition: Punctured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPV, LT HORIZONTAL STAB UPPER SKIN PUNTURE.  FABRICATED AND INSTALLED RERPAIR ON LT HORIZONTAL STAB UPPER SKIN IAW REO -G16288, REV A AND EO B757-5510-51326A.
